Deakin University
Browse

File(s) under permanent embargo

On the survival of some unstable two-sided matching mechanisms

Version 2 2024-06-03, 20:34
Version 1 2019-07-18, 12:38
journal contribution
posted on 2024-06-03, 20:34 authored by MU Ünver
On the survival of some unstable two-sided matching mechanisms

History

Journal

International Journal of Game Theory

Volume

33

Pagination

239-254

ISSN

0020-7276

eISSN

1432-1270

Language

English

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

2

Publisher

PHYSICA-VERLAG GMBH & CO